# SDR 99ZZZX3334

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407JR
- Make and model: Bell 407
- Aircraft serial: 53245
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Pad
- Part number: DD1631
- Condition: Worn
- Location: Rotor Brake
- Part time: 991 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES FOR BOLTS THAT GUIDE PAD AND HOLD IN PLACE ARE ELONGATED.  ONCE BEFORE THE SAME P/N PAD CAME LOOSE DUE TO HOLE OPENING UP.  SUBMITTER SUGGESTED BASE OR METAL BE MADE OF THICKER MATERIAL AROUND GUIDE PIN HOLES.
